You are in:Home/Publications/Schur Q-functions and spin characters of symmetric groups

Dr. Ahmed ali abd elaziz :: Publications:

Schur Q-functions and spin characters of symmetric groups
Authors: Alun O. Morris, A. A. Abdel-Aziz
Year: 1996
Keywords: Not Available
Journal: The electronic journal of combinatorics
Volume: 3
Issue: 2
Pages: R20
Publisher: Not Available
Local/International: International
Paper Link: Not Available
Full paper Ahmed ali abd elaziz_1278-1357-1-PB.pdf
Supplementary materials Not Available

The main theorem of this paper is a combinatorial formula for the spin character (or projective character) for the symmetric group ζ π λ . A simpler formula for the case when λ has two parts is also given. These formulae are stated in terms of objects called “complete separations of the partition π” corresponding with a composition. A complete separation of π is an ordered set-partition of the numbers in π such that the block sums are determined by the composition. The character formulas are proved using several identities for Schur Q-functions. In addition to the authors’ proofs, Theorems 3.5 and 2.2 have appeared in Section 1 of an article by P. Pragacz [Algebro-geometric applications of Schur S- and Q-polynomials, Topics in invariant theory (Paris 1989/1990), Lect. Notes Math. 1478, 130-191 (1991; Zbl 0783.14031)].

Google ScholarAcdemia.eduResearch GateLinkedinFacebookTwitterGoogle PlusYoutubeWordpressInstagramMendeleyZoteroEvernoteORCIDScopus